Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Pain in side, frequent urine, nausea, headache, ultrasound showed liver cyst. Suggestions?

Hi, I am 41 year old female, right side burning pain in side abdo and back for two weeks, urine more frequent not painful, lymph nodes in neck up, nausea , lack of energy, right side headache left over from migraine six days ago, had ultrasound all normal except liver cyst (simple) blood test ( fasting ) normal. I am very concerned as not feeling better. Also today some loose yellow stool. Thank you for any information or suggestions Heidi
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Heidi,

Please repeat the ultrasound specifically looking for Appendicitis. You also need to get a work up done for Tuberculosis. Your symptoms are pointing more towards it.

You need to get a more careful examination and evaluation done by a skilled specialist. You could probably take a second opinion from another specialist.

Hope this helps you and get well soon.

Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor